# SDR SCNA05018

- Difficulty date: December 18, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 13,567 hours, 6,481 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH SYSTEM NOT ARMED, CARGO FIRE DISCHARGE LIGHT ILLUMINATED.  SYSTEM CHECKED NORMAL PER FIM TASK 26-23-00-810-802.  OK FOR SERVICE.
